# SDR ERAA087079

- Difficulty date: May 15, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 13,919 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4619002003
- Part serial: 613
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 11,727 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEARBOX MAKING METAL.  FOUND GEAR SET HAS PITTING ON TEETH, SCRAPPED GEAR SET, FOUND PITTING ON TAPERED ROLLER BEARINGS OUTER RACES.  OVERHAULED GEARBOX ASSY IAW REM 304 AND SB BO-105-30-109.  COMPLIED WITH SB BO-105-30-109, INSTALLED NEW PINION AND BEVEL GEAR, ALL NEW BEARINGS, SEALS AND PACKINGS.  ADJUSTED BACKLASH, DISTANCE AND PATTERNS AS REQUIRED.  COMPLIED WITH SB BO-105-30-109, ASB BO-105-30-111.
